Optimal design of a sewer line using Linear Programming

Full text for this resource is not available from the Research Repository.

Swamee, PK and Sharma, Ashok ORCID: 0000-0002-0172-5033 (2013) Optimal design of a sewer line using Linear Programming. Applied Mathematical Modelling, 37 (6). 4430 - 4439. ISSN 0307-904X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/33814
DOI 10.1016/j.apm.2012.09.041
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0905 Civil Engineering
Current > Division/Research > College of Science and Engineering
Keywords hydraulic design; sewer network; Linear Programming approach
Citations in Scopus 23 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login